Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 4, Pages 24–36 (Mi faa1065)  

This article is cited in 6 scientific papers (total in 6 papers)

Topology of spaces of functions without compound singularities

V. A. Vassiliev


Full text: PDF file (1885 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:4, 277–286

Bibliographic databases:

UDC: 517.9
Received: 26.01.1989

Citation: V. A. Vassiliev, “Topology of spaces of functions without compound singularities”, Funktsional. Anal. i Prilozhen., 23:4 (1989), 24–36; Funct. Anal. Appl., 23:4 (1989), 277–286

Citation in format AMSBIB
\Bibitem{Vas89}
\by V.~A.~Vassiliev
\paper Topology of spaces of functions without compound singularities
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 4
\pages 24--36
\mathnet{http://mi.mathnet.ru/faa1065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1035372}
\zmath{https://zbmath.org/?q=an:0731.58009}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 4
\pages 277--286
\crossref{https://doi.org/10.1007/BF01078942}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989EH38600003}


Linking options:
  • http://mi.mathnet.ru/eng/faa1065
  • http://mi.mathnet.ru/eng/faa/v23/i4/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. M. Akhmet'ev, “Embedding of compacta, stable homotopy groups of spheres, and singularity theory”, Russian Math. Surveys, 55:3 (2000), 405–462  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Napolitano, F, “Cohomology rings of spaces of generic bipolynomials and extended affine Weyl groups of Serie A”, Annales de l Institut Fourier, 53:3 (2003), 927  isi
    3. P. M. Akhmet'ev, D. Repovš, M. Cencelj, “Some Algebraic Properties of Cerf Diagrams of One-Parameter Function Families”, Funct. Anal. Appl., 39:3 (2005), 165–174  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. E. A. Kudryavtseva, D. A. Permyakov, “Framed Morse functions on surfaces”, Sb. Math., 201:4 (2010), 501–567  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. E. A. Kudryavtseva, “The Topology of Spaces of Morse Functions on Surfaces”, Math. Notes, 92:2 (2012), 219–236  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. E. A. Kudryavtseva, “On the homotopy type of spaces of Morse functions on surfaces”, Sb. Math., 204:1 (2013), 75–113  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:360
    Full text:144
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021